# SDR SWAA2021030147745

- Difficulty date: February 8, 2021
- Submitted: March 1, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5240 · Service Doors
- Part: Depressor
- Condition: Cracked
- Location: R1 Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FSD CUTOUT FWD FRAME UPPER SEAL DEPRESSOR IS CRACKED BETWEEN WL 220 TO 230 / REMOVED & REPLACED FSD CUTOUT FWD FRAME UPPER SEAL DEPRESSOR BETWEEN WL220 TO WL230. PER SRM 51-40-02-0G-0 & IPC 53-11-00-80 PO#814612
